# SDR 2001UALA00180

- Difficulty date: March 2, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 35,657 hours, 13,416 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, A

## Discrepancy

CABIN CREW REPORT FLAMES IN FORWARD GALLEY. SUPPLEMENTAL DATA UPDATE FLAMES IN GALLEY OVEN CAUSED BY PAPER STUCK IN VENT. REPLACED OVEN. NO DAMAGE TO AIRCRAFT.
